MAUDE Adverse Event Report: ST PAUL MEDFUSION; PUMP, INFUSION

ST PAUL MEDFUSION; PUMP, INFUSION
Model Number 4000
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation results: one medfusion pump was returned for investigation in used condition.The bottom case had seal damage and the right plunger case was cracked.There was a check clutch reverse error in the event history log (ehl).The travel course error reported by the customer was replicated.This issue occurred because one of the wires on the position pot broke loose from the position pot rail.The source of this problem was not known.A root cause was not established.The investigator replaced the following components: position pot, also clutch halves (left and right), leadscrew and spring.These components were replaced as a preventative measure.The pump passed all the functional tests following these repairs.
 
Event or Problem Description
It was reported that the device displayed a travel course error.No patient injury or complications were reported in relation to this event.

Brand Name
MEDFUSION
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10806252
Report Number3012307300-2020-11224
Device Sequence Number11579995
Product Code FRN
UDI-Device Identifier15019517070750
UDI-Public15019517070750
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4000
Device Catalogue Number4000-0106-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2020
Initial Report FDA Received Date11/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1